MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE, PISTON

BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE, PISTON
Model Number 309580
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Staff have reported 2 incidents where they were unable to easily release the needle from our 3ml syringes with 18g 1 1/2".Staff stated they are unable to twist the needle off of the syringe after drawing up the medication.The 2nd time it happened we were able to apply extra pressure and release it, but it was more difficult to unscrew than they are used to.Bd plastipak, leur-lok lot # 6058491.

Brand Name
BD LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key25276940
Report Number25276940
Device Sequence Number15892432
Product Code FMF
UDI-Device Identifier00382903095803
UDI-Public(01)00382903095803
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/08/2026
Report Date (Section F) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309580
Device Catalogue Number309580
Device Lot Number6058491
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/08/2026